Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An approximation theorem for semi-groups of operators


Authors: P. L. Butzer and H. G. Tillmann
Journal: Bull. Amer. Math. Soc. 66 (1960), 191-193
DOI: https://doi.org/10.1090/S0002-9904-1960-10427-2
MathSciNet review: 0113148
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. L. Butzer, Über den Grad der Approximation des Identitätsoperators durch Halbgruppen von linearen Operatoren und Anwendungen auf die Theorie der singulären Integrale, Math. Ann. vol. 133 (1957) pp. 410-425. MR 94720
  • 2. E. Hille, Functional analysis and semi-groups, Amer. Math. Soc. Colloquium Publications, vol. 31, New York, 1948. MR 25077
  • 3. E. Hille and R. S. Phillips, Functional analysis and semi-groups, rev. ed., New York, 1957. MR 89373
  • 4. K. de Leeuw, On the adjoint semi-group and some problems in the theory of approximation, Math. Z. vol. 73 (1960).


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10427-2

American Mathematical Society